Meniere's Like Symptoms and Steroids

Discussion in 'Support' started by Jkph75, Mar 20, 2016.

tinnitus forum
    1. Jkph75

      Jkph75 Member

      Tinnitus Since:
      2/27/16
      Cause of Tinnitus:
      Unknown
      About 3 weeks ago, I woke up to very loud tinnitus. Over the next week and a half my symptoms progressed to ear pressure, feeling like I couldn't hear, dizziness, and vertigo. I had headaches and these weird tingling sensations. I felt so sick almost like my body was malfunctioning. Then we started a low dose steroid pack and started to feel better. Every time I took it I could feel it helping a couple hours later. A couple days after stopping the pack my symptoms came back again starting the same as they did before with loud tinnitus and reduced hearing. I started another steroid this time of a higher dosage. A couple hours later I had no symptoms. Even my tinnitus is lower. I feel completely normal.

      Does anyone know what could cause this? I can't take steroids forever but they are obviously the cure for what ails me. If I am not on them I will decompensate quickly. ENT at first said possible Meniere's but I am not having episodes I just get progressively sicker.

      Any help would be appreciated.
       
    2. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Steroids can help reduce tinnitus and Menieres.
      I'm on them at the moment as my asthma is bad and the steroids definatly reduce my tinnitus but long term can cause bone problems.
      My steroid inhalers though don't quieten my ears only when need oral ones for my breathing but not given for my tinnitus.....enjoying having a week of quiet days ....lots of love glynis
       
    3. Jkph75

      Jkph75 Member

      Tinnitus Since:
      2/27/16
      Cause of Tinnitus:
      Unknown
      Thanks. It's not really like things are reduced with them. It's more like I'm really sick without them and healthy when I take them. My body must need them for some reason. I am just trying to figure out what could be wrong.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.